# SDR VNAA202205149991

- Difficulty date: May 14, 2022
- Submitted: May 14, 2022
- Operation: Air carrier
- Aircraft: N529EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10307
- Aircraft time: 26,888 hours, 20,230 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Support
- Part number: CC670340953
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FLOOR ANGLE SUPPORT OF FS280.0 BETWEEN RBL9 AND LBL9
